# SDR DALA2022101206571

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737
- Aircraft serial: 31995
- Aircraft time: 15,513 hours, 5,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7876150) DURING INSPECTION FOUND EMERGENCY LIGHT INOP. R AND R LIGHT REF B737 AMM 33-21. OPS CHECKS GOOD.
